The exit times for the diffusion risk model with drift coefficient Online publication date: Tue, 15-Aug-2017
by Jingmin He; Yitao Yang
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 7, No. 2, 2017
Abstract: This paper investigates the diffusion risk model with drift coefficient. The Laplace-Stieltjes transforms (LST) of some exit times of the risk process are obtained.
Online publication date: Tue, 15-Aug-2017
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org